Anatoliy Nikitin
Anatoliy Nikitin
ϳ balticum-tv.lt
г
Nonlinear Equations Related to the Heat-Conduction and DAlembert Equations Using Cole− Hopf Substitutions
VM Zhuravlev, AV Nikitin
Nelineinyi Mir 5 (9), 603, 2007
82007
Asymptotics of normalized control with Markov switchings
AV Nikitin, UT Khimka
Ukrainian Mathematical Journal 68 (8), 1252-1262, 2017
72017
Differential equations with small stochastic additions under poisson approximation conditions
IV Samoilenko, YM Chabanyuk, AV Nikitin, UT Himka
Cybernetics and Systems Analysis 53 (3), 410-416, 2017
42017
Asymptotic properties of a stochastic diffusion transfer process with an equilibrium point of a quality criterion
AV Nikitin
Cybernetics and Systems Analysis 51 (4), 650-656, 2015
42015
Asymptotic Dissipativity of Random Processes with Impulse Perturbation in the Poisson Approximation Scheme*
IV Samoilenko, YM Chabanyuk, AV Nikitin
Cybernetics and Systems Analysis, 1-7, 2018
22018
Differential Equations with Small Stochastic Terms Under the Lévy Approximating Conditions
IV Samoilenko, AV Nikitin
Ukrainian Mathematical Journal 69 (9), 1445-1454, 2018
22018
Analysis of stability of stochastic dynamic systems under Poisson perturbations. II. Stability of solutions in quadratic mean of systems of linear stochastic differential
IV Darijtchuk, VK Jasynsky, AV Nikitin
Cybernetics and Systems Analysis 41 (6), 832-846, 2005
22005
Stability of stochastic self-adjusting automatic control systems with after effect. I. mean square asymptotic stability of systems of linear stochastic differential-difference
AV Nikitin, IV Yurchenko, VK Yasinskiy
Cybernetics and Systems Analysis 46 (1), 80-92, 2010
12010
Automatic Course Stabilization of Sea Liner with Considering Random Perturbations by the Method of Lyapunov-Krasovskiy Functionals
SI Rogol, VK Yasinskiy, AV Nikitin
Journal of Automation and Information Sciences 36 (5), 2004
12004
Double Merging of the Phase Space for Stochastic Differential Equations with Small Additions in Poisson Approximation Conditions
IV Samoilenko, AV Nikitin
Cybernetics and Systems Analysis, 1-9, 2019
2019
Asymptotic Dissipativity of Stochastic Processes with Impulsive Perturbation in the Levy Approximation Scheme
AV Nikitin
Journal of Automation and Information Sciences 50 (4), 2018
2018
Differential equations with small stochastic summands under the Levy approximating conditions
AV Nikitin, IV Samoilenko
Ukrains kyi Matematychnyi Zhurnal 69 (09), 1242-1249, 2017
2017
Asymptotics of normalized control with Markov switchings
UT Khimka, AV Nikitin
Ukrains kyi Matematychnyi Zhurnal 68 (08), 1092-1101, 2016
2016
ҲҲ ˲Ͳ ֲ в IJ ˲Ͳ ’ ò в
AV Nikitin
' . : Գ- , 2013
2013
Stability of linear systems of differential equations with random jump linear solutions in Hilbert space
V Nikitin
' . .: Գ- , 237-240, 2013
2013
Number 5-Automatic Course Stabilization of Sea Liner with Considering Random Perturbations by the Method of Lyapunov-Krasovskiy Functionals. Part 1
SI Rogol, VK Yasinskiy, AV Nikitin
Journal of Automation and Information Sciences 36 (5-6), 44-57, 2004
2004
Automatic Course Stabilization of Sea Liner with Considering Random Perturbations by the Method of Lyapunov-Krasovskiy Functionals. Part II
VK Yasinskiy, AV Nikitin, IV Dariychuk
Journal of Automation and Information Sciences 36 (7), 2004
2004
Iterative procedure for solution of sylvester generalized matrix equation
AV Nikitin, VK Yasinskii
Cybernetics and Systems Analysis 36 (3), 472-474, 2000
2000
Volumes
VV Udilov, VG Verbitsky, MV Artyushenko, OV Nikitenko, MZ Zgurowsky, ...
Journal of Automation and Information Sciences 31 (4-5), 1999
1999
Optimization Procedure for Solution of the Generalized Silvester Matrix Equation
AV Nikitin, IV Yurchenko
Journal of Automation and Information Sciences 31 (4-5), 1999
1999
. .
1–20